The numerical computation of rational structures and asymptotic standard deviations in causal time series data

  1. González-Concepción, C. 1
  2. Gil-Fariña, M.C. 1
  3. Pestano-Gabino, C. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


Journal of Mathematics and Statistics

ISSN: 1549-3644

Year of publication: 2009

Volume: 5

Issue: 3

Pages: 215-225

Type: Article

DOI: 10.3844/jmssp.2009.215.225 SCOPUS: 2-s2.0-69549122042 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus